arrow
Volume 17, Number 6
Previous Issue Next Issue

Yi-Fa Tang

J. Comp. Math., 17 (1999), pp. 561-568.

Preview Full PDF 1759 21197 Abstract

Ping Luo & Qun Lin

J. Comp. Math., 17 (1999), pp. 569-574.

Preview Full PDF 1731 21453 Abstract

Zhong-Zhi Bai, De-Ren Wang & D.J. Evans

J. Comp. Math., 17 (1999), pp. 575-588.

Preview Full PDF 1774 21756 Abstract

An-Ping Liao

J. Comp. Math., 17 (1999), pp. 589-594.

Preview Full PDF 1739 21516 Abstract

Yin-Nian He, Kai-Tai Li & Fu-Hai Gao

J. Comp. Math., 17 (1999), pp. 595-608.

Preview Full PDF 1758 21497 Abstract

Lie-Heng Wang

J. Comp. Math., 17 (1999), pp. 609-614.

Preview Full PDF 1943 21825 Abstract

Jian-Guo Huang

J. Comp. Math., 17 (1999), pp. 615-628.

Preview Full PDF 8946875 21316 Abstract

Xin-Guo Liu

J. Comp. Math., 17 (1999), pp. 629-638.

Preview Full PDF 1800327 21527 Abstract

Ai-Guo Xiao

J. Comp. Math., 17 (1999), pp. 639-644.

Preview Full PDF 1939 21627 Abstract

Nai-Yang Deng & Zheng-Feng Li

J. Comp. Math., 17 (1999), pp. 645-652.

Preview Full PDF 1791 21580 Abstract

Yong-Hai Li & Rong-Hua Li

J. Comp. Math., 17 (1999), pp. 653-672.

Preview Full PDF 1702 21439 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard